Classifying Spaces for Kähler Metrics IV: The Relation ....= 2 ? ... .
Mathematische Annalen, Tome 160 (1965), pp. 41-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__160_161277,
author = {A.W. ADLER},
title = {Classifying {Spaces} for {K\"ahler} {Metrics} {IV:} {The} {Relation} ....= 2 ? ... .},
journal = {Mathematische Annalen},
pages = {41--58},
year = {1965},
volume = {160},
zbl = {0129.35901},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__160_161277/}
}
A.W. ADLER. Classifying Spaces for Kähler Metrics IV: The Relation ....= 2 ? ... .. Mathematische Annalen, Tome 160 (1965), pp. 41-58. http://geodesic.mathdoc.fr/item/MAN_1965__160_161277/